Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Louisville, KY

July 4, 2007Clark County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 4, 2007, 10:12 PM EDT for Clark County, Kentucky. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 10:12 PM EDT (02:12 UTC)
Expired
Jul 4, 2007, 11:00 PM EDT
In force
48 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Clark County, KY

The radar

The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 10:30 PM EDTTSTM WND DMGWinchester, KYNUMEROUS TREES REPORTED DOWN IN WINCHESTER AND AROUND THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1348 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 050212
SVRLMK
KYC049-050300-
/O.NEW.KLMK.SV.W.0129.070705T0212Z-070705T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 PM EDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1100 PM EDT...

* AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF WINCHESTER..AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINCHESTER BY 1025 PM EDT...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3808 8429 3794 8434 3785 8407 3805 8397

$$

JARVIS
2 follow-up statements
000 
WWUS53 KLMK 050230
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT WED JUL 4 2007

KYC049-050300-
/O.CON.KLMK.SV.W.0129.000000T0000Z-070705T0300Z/
CLARK KY-
1030 PM EDT WED JUL 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CLARK COUNTY...

AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WINCHESTER...OR ABOUT 14 MILES EAST OF LEXINGTON...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUCKERVILLE BY 1050 PM EDT...
  TRAPP BY 1100 PM EDT...

LAT...LON 3808 8429 3794 8434 3785 8407 3805 8397

$$

JARVIS
000 
WWUS53 KLMK 050259
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 PM EDT WED JUL 4 2007

KYC049-050310-
/O.EXP.KLMK.SV.W.0129.000000T0000Z-070705T0300Z/
CLARK KY-
1059 PM EDT WED JUL 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY WILL BE ALLOWED 
TO EXPIRE AT 1100 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

LAT...LON 3808 8429 3794 8434 3785 8407 3805 8397

$$

JARVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:55 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 4, 8:55 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT WED JUL 4 2007

.FORECAST UPDATE...

WE WILL DISCONTINUE SEVERE THUNDERSTORM WATCH 484 AT 9 PM.
THUNDERSTORMS DROPPING THROUGH SOUTH CENTRAL INDIANA AND INTO
SOUTHERN INDIANA HAVE WEAKENED SOME AND NO SEVERE WEATHER HAS BEEN
REPORTED WITH THEM. THE CONCERN WILL BE HEAVY RAIN ESPECIALLY IF
STORMS REDEVELOP OVER OHIO COUNTY OR THE COUNTIES AROUND LEXINGTON.
--JA

PREVIOUS DISCUSSION BELOW...

.SHORT TERM (TONIGHT AND THURSDAY)...

THUNDERSTORMS DEVELOPING ACROSS THE FORECAST AREA THIS
AFTERNOON...WITH STORMS ACROSS INDIANA AND WESTERN KENTUCKY EXPECTED
TO MOVE INTO THE CWA OVER THE COURSE OF THE AFTERNOON AS WELL. VERY
UNSTABLE AIR MASS WITH DECENT DIRECTIONAL WIND SHEAR WILL LEAD TO
SEVERE THUNDERSTORM POTENTIAL AND WILL BE ADDING MENTION TO THE
ZONES THIS AFTERNOON.  BIGGEST THREAT SHOULD BE STRONG WINDS AND
HEAVY RAIN...THOUGH SOME STORMS MAY CONTAIN SMALL HAIL AS WELL.
SEVERE WATCH IN EFFECT THROUGH  EDT THIS EVENING.

THUNDERSTORMS SHOULD MOVE SOUTHEAST AND WEAKEN DURING THE COURSE OF
THE EVENING WITH ONLY ISOLATED TO SCATTERED SHOWER ACTIVITY EXPECTED
OVERNIGHT. COLD FRONT WORKS SOUTH INTO THE AREA THURSDAY MORNING
SPREADING ADDITIONAL CHANCES FOR THUNDERSTORMS INTO SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY. THERE IS AN ISOLATED CHANCE FOR SOME
SEVERE WEATHER OVER THE EASTERN PORTION OF THE AREA THURSDAY
AFTERNOON AND EVENING...BUT WILL WAIT TO SEE HOW COLD FRONT
PROGRESSES BEFORE MENTIONING IT IN THE ZONES.

MACZKO

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THURSDAY NIGHT-FRIDAY NIGHT...

BY 00Z TOMORROW NIGHT...THE COLD FRONT WILL BE ALIGNED CLOSE TO THE
OHIO RIVER. SHOWERS AND STORMS SHOULD BE MAINLY CONCENTRATED ACROSS
THE SOUTHERN CWA...BUY MAY KEEP A SLT CHC ACROSS THE IN AND NRN KY
COUNTIES DUE TO SHORTWAVE ENERGY DROPPING FROM THE NORTH.
HOWEVER...WE DRY OUT FAST BEHIND THE FRONT...SO MAY OPT OUT OF
PRECIP ACROSS THE NORTH HALF OF THE CWA. WILL END ALL POPS BY 12Z
FRI MORN. DEEP-LAYER SHEAR IS AROUND 30KTS...SO COULD HAVE SOME
STRONGER TO ISOLATED SEVERE STORMS GOING ON TOMORROW NIGHT...BUT
MOST OF THIS ACTIVITY WILL BE ESE OF THE CWA WHERE THE STRONGER
WINDS SHOULD RESIDE.

SKIES SHOULD BECOME PARTLY CLOUDY TO CLEAR BEHIND THE FRONT ON
FRIDAY...WITH TEMPS REBOUNDING BACK INTO THE UPPER 80S. WITH A DROP
IN DEWPOINTS AS WELL...LOW TEMPS FRIDAY NIGHT WILL BE PLEASANT IN
THE LOW TO MID 60S.

SATURDAY-SUNDAY...

SURFACE HIGH PRESSURE WILL DOMINATE OVER THE WEEKEND...KEEPING
CONDITIONS DRY. A WARMING TREND WILL BEGIN AS THE NORTHWESTERLY FLOW
ALOFT BECOMES MUCH MORE RELAXED AND NEARLY ZONAL. LOW 90S FOR HIGHS
ON SATURDAY AND MID 90S FOR HIGHS ON SUNDAY LOOKS REASONABLE.

MONDAY-WEDNESDAY...

MODELS DIFFER A BIT LATE IN THE FORECAST PERIOD. GFS INDICATES A
MORE PROGRESSIVE NORTHERN STREAM...WITH A WEAK UPPER TROUGH AND
ASSOCIATED COOL FRONT DIVING SOUTHWARD OUT OF CANADA INTO THE
AREA BY TUESDAY. THE EURO IS MORE ZONAL OR LESS AMPLIFIED WITH
ITS UPPER PATTERN AND KEEPS THE ACTIVE NORTHERN STREAM NORTH OF THE
AREA...SIMILAR TO THE GFS ENSEMBLES AND HPC GUIDANCE.

THOUGH THE TIMING IS DIFFERENT...MODELS TEND TO BE TOO AGGRESSIVE
WITH THE SOUTHWARD PROGRESSION OF THESE FRONTS WITHIN A SUMMER
PATTERN...SO HAVE LEANED TOWARD THE HPC/EURO/GFS ENSEMBLES AND KEPT
THE CWA DRY THROUGH THE FIRST PART OF TUESDAY. THEN WITH THE SLOWER
FRONTAL APPROACH...HAVE POPS IN TUESDAY AFTN THROUGH WEDNESDAY.
GIVEN HOW UNSTABLE IT WILL BE...IF ANY STORMS FORM SOME ARE SURE TO
BE STRONG.

TEMPS MONDAY SHOULD BE VERY WARM...WITH MID 90S POSSIBLE. CLOUDS AND
POTENTIAL PRECIP COULD LOWER THESE VALUES ON TUESDAY AND ESPECIALLY
WEDNESDAY WITH POTENTIAL FROPA.

AL

&&

.AVIATION DISCUSSION (00Z TAFS)...

PRE-FRONTAL THUNDERSTORMS HAD DEVELOPED IN A LINE FROM SDF TO LEX
AND WERE DROPPING SLOWLY SOUTHEAST. AN UNSETTLED PERIOD WILL BE ON
TAP FOR THIS FORECAST PERIOD. A COLD FRONT WILL DROP TO THE OHIO
RIVER BY 12Z AND THROUGH LEX AND BWG BY 18Z. SCATTERED TO BROKEN
THUNDERSTORMS WILL CONTINUE TO OCCUR AHEAD OF AND ALONG THE FRONTAL
BOUNDARY. BWG SHOULD BE REMAIN FREE OF PRECIPITATION THROUGH 06Z BUT
WE WILL KEEP THUNDER IN THE FORECAST FOR SDF AND LEX FOR MUCH OF THE
NIGHT.  --JA

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 4, 9:10 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT WED JUL 4 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
910 PM EDT (810 PM CDT) WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL CONTINUE TO PRODUCE
SCATTERED TO NUMEROUS THUNDERSTORMS OVERNIGHT.... ESPECIALLY OVER
SOUTH CENTRAL INDIANA AND THE NORTHERN PORTION OF CENTRAL KENTUCKY.
THE MAIN CONCERN FROM THESE STORMS WILL BE FREQUENT LIGHTNING AND
PERIOD OF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ON THURSDAY...THE COLD FRONT WILL STILL BE AROUND THE OHIO RIVER.
AS THIS DROPS SOUTH TOWARD TENNESSEE...SCATTERED STRONG STORMS
WILL BE POSSIBLE MAINLY ACROSS SOUTH-CENTRAL KENTUCKY AND THE
BLUEGRASS REGION. AGAIN...A FEW STORMS COULD BECOME SEVERE WITH
STRONG WINDS BEING THE MAIN THREAT. THIS ACTIVITY IS EXPECTED TO
END FROM NORTH TO SOUTH THURSDAY NIGHT.

A COLD FRONT IS EXPECTED TO APPROACH THE REGION NEXT
TUESDAY...BRINGING WITH IT ANOTHER ROUND OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING...AND
POSSIBLY AGAIN ON THURSDAY.

JA

In the hours before

Special weather statement, Jul 4, 6:31 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT WED JUL 4 2007

KYZ036-041-042-042315-
BOURBON-FAYETTE-SCOTT-
631 PM EDT WED JUL 4 2007

...THUNDERSTORMS MOVING TOWARD LEXINGTON...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
COUPLE OF STRONG THUNDERSTORMS... ONE 7 MILES SOUTH OF GEORGETOWN...
AND THE OTHER MOVING THROUGH WOODFORD COUNTY. THE STORMS WERE MOVING
EAST AROUND 20 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THESE STORM WILL BE...
  IN LEXINGTON BY 645 PM EDT... AND PARIS IN BOURBON COUNTY BY 650
PM.

JA
Local storm report, Jul 4, 7:05 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
705 PM EDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             LEAVENWORTH             38.20N 86.35W
07/04/2007  M0.50 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

LD
Special weather statement, Jul 4, 7:25 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 PM EDT WED JUL 4 2007

KYZ039>041-047>049-050130-
ANDERSON-CLARK-FAYETTE-JESSAMINE-MERCER-WOODFORD-
725 PM EDT WED JUL 4 2007

...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH THE BLUEGRASS
REGION OF CENTRAL KENTUCKY...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS FROM NEAR LAWRENCEBURG EAST TO JUST
NORTH OF WINCHESTER.  THIS LINE OF STORMS WAS MOVING SLOWLY TO THE
SOUTH AT 10 MPH...WITH INDIVIDUAL THUNDERSTORM CELLS MOVING EAST AT
20 MPH.

GIVEN THIS TYPE OF SET UP...A PERIOD OF HEAVY RAIN IS EXPECTED
ACROSS ANDERSON...CLARK...FAYETTE...JESSAMINE...MERCER AND WOODFORD
COUNTIES OVER THE NEXT TWO HOURS.  RAINFALL AMOUNTS OF LOCALLY 1 TO
2 INCHES WILL BE POSSIBLE.  IN ADDITION...FREQUENT LIGHTNING AND
WIND GUSTS TO 45 MPH WILL BE POSSIBLE...ALONG WITH SMALL HAIL.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

MJ
Special weather statement, Jul 4, 9:21 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT WED JUL 4 2007

INZ089-KYZ023-024-026>028-050300-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-
INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX
921 PM EDT WED JUL 4 2007 /821 PM CDT WED JUL 4 2007/

STRONG THUNDERSTORMS WILL MOVE SLOWLY ACROSS OHIO... BRECKINRIDGE
...AND GRAYSON COUNTIES THROUGH 10 PM CDT. THESE STORMS WILL BE
CAPABLE OF PRODUCING A PERIOD OF VERY HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING.

IF OUT TONIGHT WATCH FOR LIGHTNING AND IF DRIVING WATCH FOR
REDUCED VISIBILITIES AND PONDING OF WATER ON ROADS AND UNDERPASSES.

JA
Special weather statement, Jul 4, 9:29 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT WED JUL 4 2007

KYZ041-042-049-050200-
BOURBON-CLARK-FAYETTE-
929 PM EDT WED JUL 4 2007

...THUNDERSTORM WITH VERY HEAVY RAIN OVER LEXINGTON...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM FROM LEXINGTON NORTHEAST TO PARIS...AND MOVING
EAST AT 20 MPH.

FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE... ARE EXPECTED WITH THIS STORM.

IF DRIVING THIS EVENING WATCH FOR PONDING OF WATER ON ROADS AND
UNDERPASSES. REMEMBER... DO NOT CROSS ROADS COVERED WITH WATER.

JA
Special weather statement, Jul 4, 10:05 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUL 4 2007

KYZ041-049-050330-
CLARK-FAYETTE-
1005 PM EDT WED JUL 4 2007

...STRONG THUNDERSTORM OVER EASTERN FAYETTE COUNTY MOVING TOWARD
CLARK COUNTY...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF LEXINGTON MOVING SOUTHEAST AT 25
MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO
LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR WINCHESTER BY 1025 PM EDT.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.  A URBAN AND SMALL STREAM ADVISORY REMAINS
IN EFFECT FOR CLARK AND FAYETTE COUNTIES UNTIL 1245 AM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JARVIS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 12:23 AM EDTFlash Flood WarningLMKBourbon, Fayette4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.